Dehydration Feeling On Accutane
Posted 24 April 2013 - 08:02 PM
Posted 24 April 2013 - 09:12 PM
I am tell you to stop Accutane, but I have a feeling you won't, so my suggestion is for you to call your derm and go see your primary doc asap!
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
Posted 25 April 2013 - 06:55 PM
Have you been getting blood tests? Are the results normal? In any event it sounds like you need to see a doctor ASAP--sometimes a rash can be an indicator of something serious. For example, the skin disease Stevens-Johnson Syndrome usually starts with flu-like symptoms, one of which is cough, then can quickly progress into a life-threatening illness. If you don't feel like your derm will take it seriously or you can't get in right away, I would go see a regular doctor.
Posted 28 April 2013 - 10:16 PM
Well the rash wasn't really a rash, it was just dry irritated skin. Its because its recently gotten super hot outside which can lead to why the accuatane has just dried me out where I feel super hot. As for the cough its going away and I def don't feel sick anymore. Btw I did get off accutane for a few days. Which helps the cough.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users